# SDR UIEA2019100905684

- Difficulty date: October 9, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 80,201 hours, 11,235 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 6240665
- Part serial: 125C3083
- Condition: Malfunctioned
- Location: R2 Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R2 WINDOW HEAT INOP.   PERFORMED BITE PROCEDURE ON WINDOW HEAT CONTROL UNITS IAW FIM 30-41 FT 804. NO FAULTS OR DEFECTS NOTED.  REMOVED AND REPLACED LEFT FWD AND RT SIDE WINDOW HEAT CONTROLLER UNIT IAW AMM 30-41-01, OPS CHECKED GOOD.
